Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is atropine a controlled substance

Premium Questions

Dr. Noble Zachariah MD

Is atropine bad for atrial fibrillation and can you take Amiodarone and Atropine together? I have a-fib and crohn's disease. ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Shubham Mehta MD

My 95-year old Mom was given atropine to clear up excessive mucus. She is now hallucinating and has not slept all night. She has had a history of negative side effects from traditional expectorants. What ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Klerida Shehu MD

is fatigue a symptom of colitis or a side effect of atropine??? ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Suma Parinam MD

Sir my son underwent a corneal foreign body removal 3 weeks back. He is 2 years old. The metal foreign body was not in the vision axis. It was located 5'o clock. Doctor said the rust ring was deep embedded, he could remove... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Prasanna Heijebu MD

I am taking Polymyzin , Atropine and Prednisalone 3 times a day going on 11 weeks, Are there any medical problems or side effects from this? I had a surgery for detached retina on July 26th.and it did ... View answer

Answered by : Dr. Prasanna Heijebu ( General & Family Physician)

Public Forum Discussions

Dr.     B M Gupta MD

1. What is atropine? 2. How is it used in your profession? 3. What are the effects of atropine? 4. From which plant or plant s is atropine obtained? 5. Where do these plants grow? (Country or countries... View answer

Answered by : Dr. B M Gupta ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

to the atropine? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Vaddadi Suresh MD

My husband has ALS Bulbar Onset. He has been taking Atropine for excess saliva, but his pharmacy ... Glycopyrrolate be an appropriate substitute for this? Or what would be an appropriate substitute for the... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

Hospice told us they were prescribing Atropine but the pharmacy delivered Atopine Sulphate which is labeled as a opthamolic (sp) solution. The label says 2 drops under the tongue every 2 hours as needed ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Shailja Puri Wahal MD

hi, my daughter aged 3 years, had an eye examination last 1 week ago. the results is (right --- sphere +2.25, cylender +0.75, axis 80/ left ---- sphere +1.75, cylender +1.00, axis 97 is atropinized ... View answer

Answered by : Dr. Shailja Puri Wahal ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

it is organophosphorus poison needs immediate stomach wash and inj atropine. you have to report to hospital immediately with sample of rat wee.

Dr. Taher Kagalwala MD

You can try anti-spasm medicines which are freely available with chemists. These contain hyoscine or other derivatives of atropine. However, use as needed and not too freely as these drugs can have side effects.

Dr. Sabiha Banu MD

Hi Non responsive pupils,dilated and fixed in mid position indicates patient is brain dead. It is one of the signs of death. Pupils can dilate due to atropine which is given during resuscitation.